# SDR DXTA200803084

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 5,794 hours, 4,532 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99065047
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 COPILOTS PFD WENT BLANK FOR 20 SECONDS, RED X FOR ABOUT 10 SECONDS, THEN PFD CAME ON.  MASTER CAUTION CAME ON & WENT OUT.  ODOR OF SMOKE OR OF BURNING PLASTIC OR WIRES.
